Jump to content


 


Register a free account to unlock additional features at BleepingComputer.com
Welcome to BleepingComputer, a free community where people like yourself come together to discuss and learn how to use their computers. Using the site is easy and fun. As a guest, you can browse and view the various discussions in the forums, but can not create a new topic or reply to an existing one unless you are logged in. Other benefits of registering an account are subscribing to topics and forums, creating a blog, and having no ads shown anywhere on the site.


Click here to Register a free account now! or read our Welcome Guide to learn how to use this site.

Photo

Literal Graphic Display Spike While Gaming


  • Please log in to reply
1 reply to this topic

#1 Luger

Luger

  • Members
  • 2 posts
  • OFFLINE
  •  
  • Local time:03:29 PM

Posted 25 September 2007 - 02:14 PM

I tried a search and could not find this info. I have been playing World of Warcraft for a couple of years. Just recently I started getting these "spikes" that would shoot across the screen. These are like the spikes from the game Tempest. That and whole areas of the game would turn one color. A friend thought it might be Norton running so I would Alt Tab out and turn Norton off. Sometimes this works and sometimes it doesn't. I found that if I did it enough, it would eventually go away. I have checked and my fans are all running and nothing seems to be overheating. I thought it was just World of Warcraft but last night I downloaded Quake Wars Enemy Territory and the same thing happened. I am at work now and don't have access to my system specs other than I have a Nvidia GeForce 7900GT. Another friend suggested updating drivers. But why would the problem just start all of the sudden? Possible the card is bad? Thanks ahead of time!!!

BC AdBot (Login to Remove)

 


#2 Luger

Luger
  • Topic Starter

  • Members
  • 2 posts
  • OFFLINE
  •  
  • Local time:03:29 PM

Posted 25 September 2007 - 03:25 PM

I found this thread. This is exactly what is happening to me.

http://forums.nvidia.com/lofiversion/index.php?t46741.html

Sounds like I have a bad vid card. :thumbsup: :flowers:




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users